Jump to content
Acne.org

ehvo

Member
  • Total Reviews

    0
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ehvo

  • Rank
    New Member
  1. Hello, i have the following issue, i ended an 8 month accutane course a month ago and although it completly cleared me from acne (leaving just quite a few of actual scars but well, those where there before), i now have a weird thing on my face, i don't know if it is an hyperthrophic scar or what, it's white, raised, soft... and it pulsates. It's not really that visible given that it's white and not that big, unless i stretch the skin, so it's harder to take a picture. The problem is, this thing pulsates along with my heart beat, when i wake up it's barely showing, when i come home from work, having walked from a cramped subway ride, i can see it pulsating really hard, the same thing happens affter working out and it's worse at night. Part of my initial breakout was a REALLY big nodule that left this thing, it appeared i think a month affter i started taking accutane and the pulsating thing started 2 months affter that i guess. I tried talking with my derm but he said it should be stress, this was 2-3 months ago and nothing changed, i really don't think it's stress. Any guesses of what can this thing be?.
×